# SDR MWEA040029

- Difficulty date: March 22, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N905ME
- Make and model: Boeing 717-200
- Aircraft serial: 55169
- Aircraft time: 2,301 hours, 1,357 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 762888B
- Part serial: 0359
- Condition: False Indication
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

GENERATOR FAILED APU STARTED AND POWER BUSSES NORMAL, STATUS PAGE SHOWS LEVEL TWO ALERTS THAT ARE PRESENT.  PERFORMED FIM 24-20-801, NO FAULTS FOUND.
